# SDR AALA202109285649

- Difficulty date: September 18, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A300*
- Aircraft serial: 6828
- Aircraft time: 17,898 hours, 6,796 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN RIGHT HAND SILL LOCATED AT LEVEL FR67 TO FR68 AT S23R. REPAIRED SILL PER SRM 53-41-14-300-001.
